MAUDE Adverse Event Report: COVIDIEN LP VALLEYLAB; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

COVIDIEN LP VALLEYLAB; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number E0510
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/08/2020
Type of Reportable Event Malfunction
Event or Problem Description
A laparoscopic monopolar cord was discovered to have burned through the connecting end where it plugs into a robotic monopolar scissor.The resident at bedside noted that it was hot to the touch, and upon inspection the end of the cord had a blackened burnt end.

Brand Name
VALLEYLAB
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
COVIDIEN LP
15 hampshire street
mansfield MA 02048
MDR Report Key10754989
Report Number10754989
Device Sequence Number16973589
Product Code GEI
UDI-Device Identifier20884524001774
UDI-Public(01)20884524001774
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/07/2020
Report Date (Section F) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE0510
Device Catalogue NumberE0510
Device Lot Number1904164X
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/29/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/07/2020